# SDR CNMA202209280371

- Difficulty date: September 28, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N486AX
- Make and model: Boeing 767-36N
- Aircraft serial: 30843
- Aircraft time: 71,898 hours, 14,466 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TOP OF STABILIZER BOX ASSESSMENT FRONT RIGHT SPLICE. LEVEL 2 CORROSION. CORRECTIVE ACTION: REPAIRED DAMAGE ON H-STAB BOX UPPER SKIN FROM FRONT SPAR TO S-11 AT RBL 13.833 IAW STS EA 79-2022-141 REV IR AND OMNI AIR INTERNATIONAL EO B7655-10 INITIAL ISSUE REFERENCE Q1 AVIATION W/O 139617-2, 139617-3 AND 139617-16 FOR ALL NDT HFEC, RHEC AND UT REQUIREMENTS NIL FINDINGS THIS IS A CAT B REPAIR WITH FIRST STAGE APPROVAL WHICH APPROVES THE STATIC STRENGTH DATA AND WHICH PROVIDES THE SCHEDULE FOR SUBMITTAL OF THE DT DATA WHICH MUST BE SUBMITTED NO LATER THAN 24 MONTHS FROM THE DATE OF THIS FORM.
